# SDR SWAA2025012379203

- Difficulty date: December 18, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2024-766225<[01] ON STEP 3 AND 4. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 240525411. DUE DATE: 13-NOV-25.;[02] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE: 14-APR-25.;[03] PERFORMED REPAIR CAT A LOCATED ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTIVE STEP 3 PERFORMED REPAIR CAT A LOCATED ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR CAT A LOCATED ON INSPAR RIB LOCATED STAB STA 129.50 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 RII ITEM SEE INDIVIDUAL SIGN OFF BELOW
